# SDR TC8A96023

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Skin
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR UPPER SURFACE SKIN CRACKED, 1 INCH.  REPAIRED AFFECTED AREA AS PER SRM 57-2-1.  (M)
